Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#235438] of Pankaj K. Agarwal

Papers Published

  1. Agarwal, PK; Collins, AD; Harer, JL, Minimal trap design, in IEEE Conference on Robotics and Automation, Proceedings - IEEE International Conference on Robotics and Automation, vol. 3 (2001), pp. 2243-2248
    (last updated on 2017/12/15)

    Abstract:
    This paper addresses the issue of trap design for sensorless automated assembly. First, we present a simple algorithm that determines in O(nm α(nm) log(nm)) time whether an n-sided polygonal part will fall through an m-sided polygonal trap. We then introduce the notion of a minimal trap for a polygonal part, and develop an algorithm to design a family of minimal feeders built from these traps. The algorithm runs in O(kn3+ε) time, where k is the number of stable orientations of P. Moreover, it is complete in the sense that we can always find a feeder, provided that one exists that rejects and supports the appropriate poses of the part.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320